# SDR AALA20131005001

- Difficulty date: October 5, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW PAN CRACKED TOP AFT CORNER AT BS 1117.  INSTALLED REPAIR DOUBLER IAW AARD 53-10-00-25.
